MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBE, FEEDING

AVANOS MEDICAL, INC. HALYARD; TUBE, FEEDING
Model Number 45758
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
An elderly female patient with a history of obstructive lung disease required dobhoff feeding tube insertion per protocol.Unable to remove guidewire.The end plastic piece on the guidewire broke off, so the entire tube had to be removed and replaced.Tube and packaging were kept.

Brand Name
HALYARD
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9213486
Report Number9213486
Device Sequence Number10862393
Product Code KNT
UDI-Device Identifier10680651457582
UDI-Public(01)10680651457582
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/01/2019
Report Date (Section F) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45758
Device Catalogue Number20-7431AIV2
Device Lot Number0002999787
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer10/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight39
Date Report Sent to FDA10/01/2019